Connect with others who understand.

sign up log in
Resources
About myRAteam

Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Worried

Worried

I have been injecting Kevzara until 5 weeks ago, I came off it due to side effects. In the 5 weeks of no treatment I have started to flare up. I have now been given Etanacept injections. My problem is, the advice I have been given by my helpline. I spoke to the RA nurse about my flare ups, the reply was, we would normally give you a steroid injection, but because it will lower my immune system, we are not giving them. I then asked about my Etanacept injections, which are Immuno suppressors, and… read more

posted over 2 years ago
A myRAteam Member said:

Please talk with your rheumatologist about giving you a letter stating why you shouldn’t go in to work.

posted over 2 years ago
A myRAteam Member said:

Thanks Sam, but if you have no immune system how do you fight Covid 19? I am waiting for my consultant to go through it all with me, and decide the best course of action.

posted over 2 years ago
A myRAteam Member said:

I don't rate the RA Helplines, they switched my meds to the Imraldi injections (bio meds) after the 2nd injection i suffered from just about every side effect that was possible, it started on the 2nd feb and I didnt get to see the doctor till the 18th, i rung HAH helpline who said they'd put an urgent call to the pharmacy to ring me back in 30 mins, 3hr 45mins later they rung, i told them all the symptoms i was having, and he instructed me to come straight off them and to inform my RA specialist. I then rung the RA helpline and they phone back about 4 hrs later, when i spoke to the nurse i explained all my symptoms and told them what the pharmacist had said, and i was to come off them straight away, explained that i was in a bad way from constantly feeling sick, having tremors, my mouth and gums so swollen that even if i touched them they'd bleed, and that the earliest i could see my doctor was the 18th, and i felt that so so ill, i was hoping to be able to get help sooner. Her reply to me was "what your describing diesnt sound like any if the side effects of Imraldi, and to take antihistamines.????? I just put the phone down. I've not been on any meds since, but i was given a course of steriods 8 tabs a day for 5 days. And that was only 2 weeks ago. I hooe you get the help you so desperately need

posted over 2 years ago
A myRAteam Member said:

Nothing great to add, but compelled to say, you are one of life's warriors. An inspiration to others, if needed at any time. Hope, if nothing else, this gives you a small glow of happiness. No RSVP needed.

posted over 2 years ago
A myRAteam Member said:

It is amazing how many people love to play Russian Roulette with DMARDS and Biologics thinkinking side effects are something they only happen to others.

posted 4 days ago
Already a Member? Log in